Categorical approach to nonlinear constant continuous-time systems
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 13 (1979) no. 2, pp. 107-133.
@article{ITA_1979__13_2_107_0,
     author = {Ehrig, H. and K\"uhnel, W.},
     title = {Categorical approach to nonlinear constant continuous-time systems},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {107--133},
     publisher = {EDP-Sciences},
     volume = {13},
     number = {2},
     year = {1979},
     zbl = {0417.93008},
     mrnumber = {543936},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1979__13_2_107_0/}
}
TY  - JOUR
AU  - Ehrig, H.
AU  - Kühnel, W.
TI  - Categorical approach to nonlinear constant continuous-time systems
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1979
DA  - 1979///
SP  - 107
EP  - 133
VL  - 13
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1979__13_2_107_0/
UR  - https://zbmath.org/?q=an%3A0417.93008
UR  - https://www.ams.org/mathscinet-getitem?mr=543936
LA  - en
ID  - ITA_1979__13_2_107_0
ER  - 
Ehrig, H.; Kühnel, W. Categorical approach to nonlinear constant continuous-time systems. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 13 (1979) no. 2, pp. 107-133. http://www.numdam.org/item/ITA_1979__13_2_107_0/

1. M. A. Arbib and E. G. Manes, Foundations of System Theory: Decomposable Systems, C.O.I.N.S. Technical Report 73-B3, Univ. of Mass., Amherst, 1973. | MR 490084

2. M. A. Arbib and E. G. Manes, Fuzzy Machines in a Category, C.O.I.N.S. Technical Report 75-B1, Univ. of Mass., Amherst, 1975. | MR 407106

3. H. Ehrig, K. D. Kiermeier, H.-J. Kreowski and W. Kühnel, Universal Theory of Automata: A Categorical Approach, Teubner-Verlag, Stuttgart, 1974. | MR 382387 | Zbl 0289.94023

4. H. Ehrig and H.-J. Kreowski, The Skeleton of Minimal Realization, Technical Report 76-04, Technische Universität Berlin, 1976, to appear in Studien zur Algebra und ihre Anwendungen, Akademie-Verlag, Berlin. | MR 569582 | Zbl 0375.93006

5. H. Ehrig and W. Kühnel, Topological Automata, R.A.I.R.O., Vol. 8, R-3, 1974, pp. 73-91. | Numdam | MR 360739 | Zbl 0355.94064

6. S. J. Hegner, A Categorical Approach to Continuous-Time Linear Systems, C.O.I.N.S. Technical Report 76-8, Univ. of Mass., Amherst, 1976.

7. R. E. Kalman, P. L. Falb and M. A. Arbib, Topics in Mathematical System Theory, McGraw-Hill, New York, 1969. | MR 255260 | Zbl 0231.49001

8. S. Maclane, Categories for the Working Mathematician, Springer-Verlag, Berlin-Heidelberg-New York, 1972. | MR 1712872

9. M. Pfender, Universal Algebra in S-monoidal Categories, Ber. Math. Sem. Univ. München, 20 1974. | Zbl 0326.18003

10. H. J. Sussmann, Minimal Realizations and Canonical Forms for Bilinear Systems, Research Report, Rutgers Univ., 1975. | MR 429197

11. H. J. Sussmann, Existence and Uniqueness of Minimal Realizations of Nonlinear Systems, Math. Syst. Theory, Vol. 10, 1977, pp. 263-284. | MR 437158 | Zbl 0354.93017

12. H. J. Sussmann, Semigroup Representation, Bilinear Approximation of Input-Output Maps and Generalized Inputs, Research Report, Rutgers Univ., 1975. | MR 683616

13. H. J. Sussmann, A Generalization of the Closed Subgroup Theorem to Quotients of Arbitrary Manifolds, J. Diff. Geom., Vol. 10, 1975, pp. 151-166. | MR 426015 | Zbl 0342.58004

14. R. Valk, Realisierung allgemeiner Systeme, Berichte der Gesellschaft für Mathematik und Datenverarbeitung, No. 107, Bonn, 1976. | MR 496886 | Zbl 0343.93004